On Schwartz's theorem for the motion group
Annales de l'Institut Fourier, Tome 30 (1980) no. 1, p. 91-107
Le théorème de Schwartz en synthèse spectrale des fonctions continues sur l’axe réel est généralisé au groupe euclidien du plan. L’analogie unilatérale du théorème de Schwartz pour le groupe euclidien du plan est réduite à l’étude de certains espaces invariants de fonctions continues sur R 2 .
Schwartz’s Theorem in spectral synthesis of continuous functions on the real is generalized to the Euclidean motion group. The rightsided analogue of Schwartz’s Theorem for the motion group is reduced to the study of some invariant subspaces of continuous functions on R 2 .
@article{AIF_1980__30_1_91_0,
     author = {Weit, Yitzhak},
     title = {On Schwartz's theorem for the motion group},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {30},
     number = {1},
     year = {1980},
     pages = {91-107},
     doi = {10.5802/aif.776},
     zbl = {0407.43008},
     mrnumber = {81h:43007},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1980__30_1_91_0}
}
Weit, Yitzhak. On Schwartz's theorem for the motion group. Annales de l'Institut Fourier, Tome 30 (1980) no. 1, pp. 91-107. doi : 10.5802/aif.776. http://www.numdam.org/item/AIF_1980__30_1_91_0/

[1] L. Brown, B.M. Schreiber, and B.A. Taylor, Spectral synthesis and the Pompeiu problem, Ann. Inst. Fourier, Grenoble, 23 (1973), 125-154. | Numdam | MR 50 #4979 | Zbl 0265.46044

[2] L. Ehrenpreis, and F. Mautner, Some properties of the Fourier transform on semi-simple Lie groups II., Trans. Amer. Math. Soc., 84 (1957), 1-55. | MR 18,745f | Zbl 0079.13201

[3] D.I. Gurevich, Counterexamples to a problem of L. Schwartz, Funct. Anal. Appl., 197 (1975), 116-120. | Zbl 0326.46020

[4] D. Pompeiu, Sur une propriété intégrale des fonctions de deux variables réelles, Bull. Sci. Acad. Royale Belgique (5), 15 (1929), 265-269. | JFM 55.0139.01

[5] L. Schwartz, Théorie générale des fonctions moyenne-périodiques, Ann. of Math., 48 (1947), 857-928. | MR 9,428c | Zbl 0030.15004

[6] Y. Weit, On the one-sided Wiener's theorem for the motion group, to appear in Ann. of Math. | Zbl 0604.43002

[7] L. Zalcman. Analyticity and the Pompeiu problem, Arch. Rational Mech. Anal., 47 (1972), 237-254. | MR 50 #582 | Zbl 0251.30047